Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Tri Sprintec, causing irregular periods. History of regular cycles. What could be the cause?

i am 26 yr old female and i have been taking tri sprintec 7months now and for the past 3 months i have been having issues wih my cycle starting a week early and lasting about 10 days. i ve always had a nomal cycle lasting about four month it will be a week early and last ten days and the next month it will come when its suppose to for 3-4days. any idea why this could be happinging?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. Irregular periods is the common sideffect seen in people in early months of using sprintec. Usually it will get resolved by its own and if it persists you need to consult your doctor as they may change the drug or lower the dosage to prevent its side effects in you. I will also advise you to have a ultrasound done to rule out other possible causes. Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor